Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multipliers and duality in $ A\sp{\ast} $-algebras

Author: Bohdan J. Tomiuk
Journal: Proc. Amer. Math. Soc. 50 (1975), 281-288
MSC: Primary 46K15
MathSciNet review: 0372627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an $ {A^ \ast }$-algebra which is a dense $ \ast $-ideal of a $ {B^ \ast }$-algebra. Let $ {M_r}(A)$ be the algebra of all bounded linear right multipliers on $ A$. We obtain several characterizations of duality for $ A$ in terms of the weak operator topology on $ {M_r}(A)$ and the embedding of $ {M_r}(A)$ into the conjugate space of a Banach space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K15

Retrieve articles in all journals with MSC: 46K15

Additional Information

PII: S 0002-9939(1975)0372627-2
Keywords: Dual $ {A^ \ast }$-algebra, multiplier, Arens product, weak operator topology
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia